# SDR QXEA2014012100030

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 606-612
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 14 HAS AREA OF PITTING.  BLENDED SEAT TRACK 14, FS 606-612 CENTER RT SRM 53-20-49, FIG 1.  EVALUATED BLEND AT SEAT TRACK 14 RT CENTER, FS 606-612 RT CENTER , MATERIAL REMOVED TOP PORTION IS .010", ORIGINAL THICKNESS IS .460" MATERIAL REMOVE INSIDE CLAW PORTION IS .015", ORIGINAL MATERIAL IS .200" FOUND WITHIN IN LIMITS, REF SRM 53-20-49. C/W ET INSP ON REWORKED AREA REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  RESTORED FINISH, 
REF SRM 51-21-10.
